# SDR COMA0560544

- Difficulty date: October 10, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 25,783 hours, 23,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71887
- Condition: Discharged
- Location: Emergency Light
- Part time: 11,930 hours, 10,667 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5903 - EMERGENCY FLOOR LIGHTNING INOPERABLE ROWS 9 TO 13.  REPLACED THE EMERGENCY BATTERY.
